# SDR DHL2001806614

- Difficulty date: April 1, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - NLG W/W LT AFT CORNER SKIN CRACKED 0.125 INCH LENGTH STA 8.000 L33 LT.  CUT OUT DAMAGED SKIN IAW EO DHL 010331, EO 2406, EO 2001075 FABRICATED FILLER AND DOUBLER (ALCLAD 7075 T6 0.050, 0.06) IAW SRM DHL 010331, EO 2406, EO 2001075.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  APPLIED (PRC) SEALANT ON REWORK AREA IAW SRM 51-1-15 PAGE 1.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW EO DHL 010331, EO 2406, EO 2001075, SRM 51-1-20D PAGE 9.
